# SDR JJBA20220504013

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS SIGNS OF CORROSION FROM FR68-71. EVALUATED ON RH FLOOR SILL AT FR68-71, FOUND TO BE 100% OUT OF LIMITS. REMOVED RH FLOOR SILL. LOCATED AND DRILLED NEW RH FLOOR SILL. INSTALLED NEW RH FLOOR SILL. ALODINED AND PRIMED HOLES.
